# SDR N6WA2017072801

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 35,192 hours, 25,951 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROPE COVER IS LOOSE. REMOVED AND REPLACED VELCRO TAPE ON ROPE COVER ON EMERGENCY EXIT IAW AMM 51-22-61.
